# SDR 96ZZZX5009

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0544
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 52001066
- Condition: Chafe/Leak
- Location: Firewall Aft
- Part time: 10,152 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, PILOT NOTICED FUEL COMING FROM BEHIND ENGINE.  MAINTENANCE FOUND FUEL LINE CHAFED THROUGH BY A NUTPLATE.  THIS LINE WAS APPARENTLY ORIGINAL EQUIPMENT AND SHOWED SEVERAL WEAR SPOTS.
